MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 11/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.(b)(6), is calling on behalf of the customer.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 160 to 180mg/dl.The customer feels well and did not report symptoms.Medical attention is reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.The test strip lot manufacturer's expiration date is 01/13/2017 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: result 1 :249mg/dl date:(b)(6) 2017 time:12:57am fasting, result 2 :261mg/dl date:(b)(6) 2017 time:12:56am fasting, result 3 :370mg/dl date:(b)(6) 2017 time:05:23pm fasting, result 4 :292mg/dl date:(b)(6) 2017 time:05:22pm fasting, result 5 :210mg/dl date:(b)(6) 2017 time:10:02pm fasting.Customer called in states the meter is reading erratic and customer is concerned that the results are high.Customer stated his wife was given a true metrix meter from insurance company.Customer stated that the meter was reading erratic back to back results.Customer stated, due to result from meter he took his wife to the hospital on (b)(6) 2017.There, her blood sugar was lower than what the true metrix meter stated.Her blood glucose reading was 90mg/dl fasting and was diagnosed with hypoglycemia.Customer treatment at the hospital was a cup of orange juice and monitoring for 2 hours.She left the hospital the same day.The insurance company replaced the meter.Customer attempted to test with the new true metrix meter and readings were still erratic and high.Customer denies the need for medical attention at the time of call and denies signs and symptoms of hyperglycemia at the time of call.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.(b)(6), is calling on behalf of the customer.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 160 to 180mg/dl.The customer feels well and did not report symptoms.Medical attention is reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.The test strip lot manufacturer's expiration date is 01/13/2017 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: result 1 :249mg/dl date: (b)(6) 2017 time:12:57am fasting; result 2 :261mg/dl date: (b)(6) 2017 time:12:56am fasting; result 3 :370mg/dl date: (b)(6) 2017 time:05:23pm fasting; result 4 :292mg/dl date: (b)(6) 2017 time:05:22pm fasting; result 5 :210mg/dl date: (b)(6) 2017 time:10:02pm fasting.Customer called in states the meter is reading erratic and customer is concerned that the results are high.Customer stated his wife was given a true metrix meter from insurance company.Customer stated that the meter was reading erratic back to back results.Customer stated, due to result from meter he took his wife to the hospital on (b)(6) 2017.There, her blood sugar was lower than what the true metrix meter stated.Her blood glucose reading was 90mg/dl fasting and was diagnosed with hypoglycemia.Customer treatment at the hospital was a cup of orange juice and monitoring for 2 hours.She left the hospital the same day.The insurance company replaced the meter.Customer attempted to test with the new true metrix meter and readings were still erratic and high.Customer denies the need for medical attention at the time of call and denies signs and symptoms of hyperglycemia at the time of call.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7082843
Report Number1000113657-2017-02031
Device Sequence Number13648863
Product Code NBW
UDI-Device Identifier00011822590051
UDI-Public(01)00011822590051
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2550
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2017
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 11/09/2017
Supplement Date Received by Manufacturer11/09/2017
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1